# SDR ABXA020233

- Difficulty date: October 9, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 56,018 hours, 57,559 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  HYDRAULICS WERE NORMAL, NO OTHER ABNORMAL INDICATIONS.  RECYCLED GEAR, OPS CHECKED GOOD.  NO FURTHER DIFFICULTIES.  INSPECTED ALL THREE LANDING GEAR AND DOORS.  NO DEFECTS NOTED.  CYCLED LANDING GEAR FOUR TIMES IAW DC-9 MM 32-30-00-2-0001.  OPS CHECKED GOOD EACH TIME.
